# SDR SWIA2024092000002

- Difficulty date: August 27, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 48,478 hours, 41,341 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FORWARD FACE HAS 1 GOUGE ON DOUBLER AT LBL27.50, 3 GOUGES AT LBL18.00, 2 GOUGES AT LBL9.50, 1 GOUGE AT RBL18.00, 1 GOUGE AT RBL 27.50, AND 1 GOUGE AT RBL35.20 (MARKED WITH TAPE)    (FILED CLOSED)    COMPLIED WITH REO 601R-53-61-8224 DATED: 2024-09-06 REV -- BLENDED AFT PRESSURE BULKHEAD (FS621.00) FORWARD FACE 1 GOUGE ON DOUBLER AT LBL27.50, 3 GOUGES AT LBL18.00, 2 GOUGES AT LBL9.50, 1 GOUGE AT RBL18.00, 1 GOUGE AT RBL 27.50, AND 1 GOUGE AT RBL35.20, AFT PRESSURE BULKHEAD FORWARD FACE SCRATCH AT THE TOP OF BULKHEAD IN BETWEEN BL0.00 AND RBL9.50 AND REPLACED DAMAGED FASTENERS ON DOUBLERS AT LBL36.20,  LBL27.50 , LBL18.00, LBL9.50, RBL18.00, RBL27.50, AND TWO DAMAGED FASTENERS AT RBL36.20. COMPLETED 51-900-1003-SKY AND M-337. ALL NDTS COMPLIED WITH WITH NO DEFECTS AT THIS TIME.
